# SDR IPXA2021080272291

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 22,842 hours, 14,270 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A5351005920201
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LH WING UPPER FUSELAGE FR46.5 BRACKET SUPPORT CRACKED.REMOVED AND REPLACED BRACKET FITTING IAW A300 SRM 51-40-21. A300-5310-18290.
